Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Moderate enlargement of spleen, high bilrubin level, pale urine, dark stools burning feet, eye post liver transplant. Help?

i have undergone liver transplant six month before. i am taking tacrolimus 6 mg per day. myspleen is enlarged moderately. liver tests show biliriben total 1.67 . color of urine is pale for many months and color of stool is dark brown but other values are normal. feet ,eye burning and legs pain is faced. kindly tell me any remedy to reduce billiriben level and size of spleen.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
,   ,  
General & Family Physician 's  Response
Since you have undergone a liver transplant, the high bilirubin levels, and the enlarged spleen is in all probability due to deranged liver function or an infection. While the spleen could be enlarged due to portal hypertension, depending on the size, we would need to do give you propanolol ( a beta bocker useful for portal hypertension) , diuretics ( if there is ascites).
The bilirubin level can only be improved once the liver function improves.
If these features are due to an infection, we would need to give you appropriate antibiotic therapy
As of now, you should be seeing your transplant surgeon to get a liver function test, a complete blood count and an ultrasound of the abdomen done.
Meanwhile, abstain from alcohol, have a low fat, high protein diet and practice some stress reduction exercises.
Hope that helps
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor